DOI QR코드

DOI QR Code

CONVEX SOLUTIONS OF THE POLYNOMIAL-LIKE ITERATIVE EQUATION ON OPEN SET

  • Gong, Xiaobing (Key Laboratory of Numerical Simulation of Sichuan Province, College of Mathematics and Information Science Neijiang Normal University)
  • Received : 2012.05.25
  • Published : 2014.05.31

Abstract

Because of difficulty of using Schauder's fixed point theorem to the polynomial-like iterative equation, a lots of work are contributed to the existence of solutions for the polynomial-like iterative equation on compact set. In this paper, by applying the Schauder-Tychonoff fixed point theorem we discuss monotone solutions and convex solutions of the polynomial-like iterative equation on an open set (possibly unbounded) in $\mathbb{R}^N$. More concretely, by considering a partial order in $\mathbb{R}^N$ defined by an order cone, we prove the existence of increasing and decreasing solutions of the polynomial-like iterative equation on an open set and further obtain the conditions under which the solutions are convex in the order.

Keywords

iterative equation;open set;order;increasing operator and decreasing operator

References

  1. T. Trif, Convex solutions to polynomial-like iterative equations on open intervals, Aequationes Math. 79 (2010), no. 3, 315-325. https://doi.org/10.1007/s00010-010-0020-7
  2. B. Xu and W. Zhang, Decreasing solutions and convex solutions of the polynomial-like iterative equation, J. Math. Anal. Appl. 329 (2007), no. 1, 483-497. https://doi.org/10.1016/j.jmaa.2006.06.087
  3. D. Yang and W. Zhang, Characteristic solutions of polynomial-like iterative equations, Aequationes Math. 67 (2004), no. 1-2, 80-105. https://doi.org/10.1007/s00010-003-2708-4
  4. E. Zeidler and P. R. Wadsack, Nonlinear Functional Analysis and Its Applications, Springer-Verlag, New york, 1986.
  5. J. Zhang, L. Yang, and W. Zhang, Some advances on functional equations, Adv. Math. (China) 24 (1995), no. 5, 385-405.
  6. W. Zhang, Discussion on the iterated equation ${\sum}_{i=1}^{n}{\lambda}_if^i(x)=F(x)$, Chinese Sci. Bull. 32 (1987), no. 21, 1444-1451.
  7. W. Zhang, Discussion on the differentiable solutions of the iterated equation ${\sum}_{i=1}^{n}{\lambda}_if^i(x)=F(x)$, Nonlinear Anal. 15 (1990), no. 4, 387-398. https://doi.org/10.1016/0362-546X(90)90147-9
  8. W. Zhang, Solutions of equivariance for a polynomial-like iterative equation, Proc. Roy. Soc. Edinburgh Sect. A 130 (2000), no. 5, 1153-1163. https://doi.org/10.1017/S0308210500000615
  9. W. Zhang, K. Nikodem, and B. Xu, Convex solutions of polynomial-like iterative equations, J. Math. Anal. Appl. 315 (2006), no. 1, 29-40. https://doi.org/10.1016/j.jmaa.2005.10.006
  10. L. Zhao, A theorem concerning the existence and uniqueness of solutions of the functional equation ${\lambda}_1f(x)+{\lambda}_2f^2(x)=F(x)$, J. Univ. Sci. Tech. 32 (1983), 21-27 (in Chinese).
  11. J. Mai and X. Liu, Existence, uniqueness and stability of $C^m$ solutions of iterative functional equations, Sci. China Ser. A 43 (2000), no. 9, 897-913. https://doi.org/10.1007/BF02879796
  12. M. Malenica, On the solutions of the functional equation ${\phi}(x)+{\phi}^2(x)=F(x)$, Mat. Vesnik 6(19)(34) (1982), no. 3, 301-305.
  13. J. Matkowski and W. Zhang, On linear dependence of iterates, J. Appl. Anal. 6 (2000), no. 1, 149-157.
  14. A. Mukherjea and J. S. Ratti, On a functional equation involving iterates of a bijection on the unit interval, Nonlinear Anal. 7 (1983), no. 8, 899-908. https://doi.org/10.1016/0362-546X(83)90065-2
  15. A. Mukherjea and J. S. Ratti, A functional equation involving iterates of a bijection on the unit interval. II, Nonlinear Anal. 31 (1998), no. 3-4, 459-464. https://doi.org/10.1016/S0362-546X(96)00322-7
  16. R. P. Agarwal, M. Meehan, and D. ORegan, Fixed Point Theory and Applications, Cambridge University Press, Cambridge, 2001.
  17. H. Amann, Fixed point equations and nonlinear eigenvalue problems in ordered Banach spaces, SIAM Rev. 18 (1976), no. 4, 620-709. https://doi.org/10.1137/1018114
  18. W. Rudin, Functional Analysis, Second edition, McGraw Hill, New York, 1991.
  19. M. Kuczma and A. Smajdor, Fractional iteration in the class of convex functions, Bull. Acad. Pol. Sci. Ser. Sci. Math. Astron. Phys. 16 (1968), 717-720.
  20. M. Kulczycki and J. Tabor, Iterative functional equations in the class of Lipschitz functions, Aequationes Math. 64 (2002), no. 1-2, 24-33. https://doi.org/10.1007/s00010-002-8028-2
  21. J. Si, Existence of locally analytic solutions of the iterated equation ${\sum}_{i=1}^{n}{\lambda}_if^i(x)=F(x)$, Acta Math. Sinica. 37 (1994), no. 5, 590-600.
  22. J. Tabor and J. Tabor, On a linear iterative equation, Results Math. 27 (1995), no. 3-4, 412-421. https://doi.org/10.1007/BF03322847
  23. J. Tabor and M. Zoldak, Iterative equations in Banach spaces, J. Math. Anal. Appl. 299 (2004), no. 2, 651-662. https://doi.org/10.1016/j.jmaa.2004.06.011
  24. G. Targonski, Topics in Iteration Theory, Studia Mathematica: Skript, 6. Vandenhoeck & Ruprecht, Gttingen, 1981.
  25. K. Baron and W. Jarczyk, Recent results on functional equations in a single variable, perspectives and open problems, Aequationes Math. 61 (2001), no. 1-2, 1-48. https://doi.org/10.1007/s000100050159
  26. J. G. Dhombres, Iteration lineaire dordre deux, Publ. Math. Debrecen 24 (1977), no. 3-4, 277-287.
  27. X. Gong and W. Zhang, Convex solutions of the polynomial-like iterative equation in Banach spaces, Publ. Math. Debrecen 82 (2013), no. 2, 341-358. https://doi.org/10.5486/PMD.2013.5305
  28. W. Jarczyk, On an equation of linear iteration, Aequationes Math. 51 (1996), no. 3, 303-310. https://doi.org/10.1007/BF01833285
  29. M. Kuczma, B. Choczewski, and R. Ger, Iterative Functional Equations, Encyclopedia Math. Appl., vol. 32, Cambridge Univ. Press, Cambridge, 1990.

Cited by

  1. On a Zoltán Boros’ problem connected with polynomial-like iterative equations vol.26, 2015, https://doi.org/10.1016/j.nonrwa.2015.05.001